Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

White flaky spot behind head, comes off like dandruff flakes. Causes and treatment?

Hello, Since the last month i have noticed a small white almost flaky spot on the rear part of my head...its not itchy...but it falls off like dandruff flakes when i try to remove it. I tried cleaning it with dettol for a week but it had no effect. Then my family physician advised me to use terbiforce ointment. It reduced for a while but now its back. Im not diabetic either. Any suggestion would be appreciated.
Asked On : Mon, 24 Sep 2012
Answers:  1 Views:  183
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
THINK OF ANY CHNAGE IN BRAND OF OIL SHAMPOO OINTMENT AND CREAMS
IT IS IN OILY SKIN
YOU AVOID OILS AND STOP OILY AND GREESY FOOD
TAB FORCAN 150 MGM ONCE A WEEK
APPLY FLUCART LOTION AT NIGHT ON THE SCALP AND WASAH WITH NIZRAL SHAMPOO IN NMORNING
YOU APPLY CLINDAMYCIN GEL PLUS QUADRIDERM OINTMENT
DO FOR 6 WK AND THEN DISCUSS FUTURE
Answered: Tue, 25 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor